# SDR ASOA201000451

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 4,427 hours, 3,157 cycles
- Engine: Ge CF348C5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WILL NOT OPEN.
